Medical Questions > Womens Health > Birth Control Forum

plan b causing late period ?

Okay, i had sex on july 4th, the next morning i took plan b and then took the second pill 12 hours later. my period came on the 12th of july, which was less than a week early, but it was regular and lasted 5 days. then i had my period in aug. 11th and lasted 4 days (it usually lasts anywhere from 3-6 days overall)and now its the 13th of sept. and it hasn't came yet. i've had all the symptoms i usually get. and i've read other posts on many different websites and they all say that plan b sometimes doesn't effect the period after you take the pill, but it does the one after that. i've been stressing out for the past 2 days and im not really sure what to believe or what to do. help??
Did you find this post helpful?
|

replied September 13th, 2009
Especially eHealthy
Plan B can mess your period up for a few cycles while your body adjust. Plan B is a high dose contraceptive.
|
Did you find this post helpful?

User Profile
replied September 16th, 2009
Supporter
i agree with susan, plan b is a bunch of birth control pills which is hormones your putting into your body so it will mess up your period.
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...